Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Feeling breathless, thudding in the chest. On BP medication. Family history of heart diseases and strokes

I am getting a thudding in my chest , right about under my left breast . I feel short of breath and it last 0.5 to 1 hour. I am very healthy, on bp pills but am soon going to quit them as I started running, lost 60 lbs and feeling great. Alot of family history of heart related problems. father had 3 heart attacks, grandmother and grandfather also. Mother had series of mini strokes at 65. I worry alot , have alot of stress .
Asked On : Tue, 14 Aug 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hello ..see as you have such strong history of cardic illness in your family , we cannot just say it is a psychiatric should get your self evaluated for any cardiac disease as well as for thyroid abnormality...if your evaluation by physian does not reveal any abnormality than you can consider it psychological, as you have mentioned you have lot of stress and your symptoms match the profile of panic attack.....for this you will be advice various intervention by your psychiatrist and you can get over this problem easily...
Take care
Answered: Tue, 14 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor